Nicolas Hegoburu
Nicolas Hegoburu
PhD Student
Adresse e-mail validée de math.u-bordeaux.fr
TitreCitée parAnnée
Controllability with Positivity Constraints of the Lotka--McKendrick System
N Hegoburu, P Magal, M Tucsnak
SIAM Journal on Control and Optimization 56 (2), 723-750, 2018
72018
Null controllability of the Lotka-McKendrick system with spatial diffusion
N Hegoburu, M Tucsnak
52017
Null controllability via comparison results for nonlinear age-structured population dynamics
S Anita, N Hegoburu
22018
Time optimal internal controls for the Lotka-McKendrick equation with spatial diffusion
N Hegoburu
2018
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–4